DoloFix Flu

Get over the flu more easily!

Paracetamol 325 mg + Chlorpheniramine 2 mg + Phenylephrine 5 mg.

DoloFix Grip is used to relieve symptoms associated with colds and flu, including aches, headache, sore throat, fever. It reduces nasal irritation caused by colds and provides relief.

  • Relief of cold and flu symptoms.
  • Relief of pain, headache, sore throat and fever.
  • Relief of irritated noses and excessive secretion from the nose.

What is Chlorpheniramine?

Chlorpheniramine is an antihistamine that reduces the effects of the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.

What is phenylephrine?

Phenylephrine is a decongestant that shrinks or narrows the blood vessels in the nose. When these blood vessels are dilated, i.e. enlarged, they can cause nasal congestion (in which case the nose boils).

Need for Combination - Dolofix Grip

The combination of paracetamol, chlorpheniramines and phenylephrines is used to treat and relieve symptoms associated with colds and flu including aches, headache, fever, body aches, flushing and is used to treat runny nose or when it boils, reduces nasal irritation, sneezing, itching, watery eyes, and sinus congestion caused by various allergies, or the common cold, or flu

Dosage

Adults, the elderly and children over 12 years of age One to two tablets every 4 hours, as needed.

Do not take more than 8 tablets (4 doses) in 24 hours.